# SDR NACA2021121400001

- Difficulty date: December 14, 2021
- Submitted: December 18, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,916 hours, 13,850 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,294 hours, 534 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 533170015
- Part serial: 2290
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEC INOP. PERFORMED ADJUSTMENT OF TLA TRANSDUCER PROCEDURE IAW AMM 73-21-09-725-046-1400. ADJUSTMENT WITHIN LIMITS AFTER ADJUSTING THE TLA TRANSDUCER. TROUBLESHOOTING CONTINUING. DEFERRED LEFT EEC PER MEL 73-21-01-01 CAT A 12/15/21 @0129Z.  CLEARED MEL 73-21-01-01A , REMOVED AND REPLACED LEFT TLA TRANSDUCER PER AMM 73-21-09. AC REMAINS ETOPS 180.  NO PART INFORMATION AVAILABLE.
